References of "Stochastic Processes & Their Applications"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailFirst Order Feynman-Kac Formula
Li, Xue-Mei; Thompson, James UL

in Stochastic Processes & Their Applications (2018)

We study the parabolic integral kernel associated with the weighted Laplacian and the Feynman-Kac kernels. For manifold with a pole we deduce formulas and estimates for them and for their derivatives ... [more ▼]

We study the parabolic integral kernel associated with the weighted Laplacian and the Feynman-Kac kernels. For manifold with a pole we deduce formulas and estimates for them and for their derivatives, given in terms of a Gaussian term and the semi-classical bridge. Assumptions are on the Riemannian data. [less ▲]

Detailed reference viewed: 122 (24 UL)
Full Text
Peer Reviewed
See detailNormal approximation and almost sure central limit theorem for non-symmetric Rademacher functionals
Zheng, Guangqu UL

in Stochastic Processes & Their Applications (2017), 127(5), 1622-1636

In this work, we study the normal approximation and almost sure central limit theorems for some functionals of an independent sequence of Rademacher random variables. In particular, we provide a new chain ... [more ▼]

In this work, we study the normal approximation and almost sure central limit theorems for some functionals of an independent sequence of Rademacher random variables. In particular, we provide a new chain rule that improves the one derived by Nourdin et al. (2010) and then we deduce the bound on Wasserstein distance for normal approximation using the (discrete) Malliavin–Stein approach. Besides, we are able to give the almost sure central limit theorem for a sequence of random variables inside a fixed Rademacher chaos using the Ibragimov–Lifshits criterion [less ▲]

Detailed reference viewed: 56 (4 UL)
Full Text
Peer Reviewed
See detailComparison inequalities on the Wiener space
Nourdin, Ivan UL; Peccati, Giovanni UL; Viens, Frederi

in Stochastic Processes & Their Applications (2014), 124(4), 1566-1581

Detailed reference viewed: 60 (2 UL)
Full Text
Peer Reviewed
See detailRepresentation of Gaussian isotropic spin random fields
Baldi, Paolo; Rossi, Maurizia UL

in Stochastic Processes & Their Applications (2014)

Detailed reference viewed: 40 (0 UL)
Full Text
Peer Reviewed
See detailFine Gaussian fluctuations on the Poisson space II: Rescaled kernels, marked processes and geometric $U$-statistics
Lachièze-Rey, Raphaël; Peccati, Giovanni UL

in Stochastic Processes & Their Applications (2013), 123(12), 4186--4218

Detailed reference viewed: 83 (0 UL)
Full Text
Peer Reviewed
See detailAn invariance principle under the total variation distance
Poly, Guillaume Joseph UL; Nourdin, Ivan UL

in Stochastic Processes & Their Applications (2013)

Detailed reference viewed: 75 (1 UL)
Full Text
Peer Reviewed
See detailConvergence in total variation on Wiener chaos
Nourdin, Ivan UL; Poly, Guillaume

in Stochastic Processes & Their Applications (2013), 123

Detailed reference viewed: 39 (2 UL)
Full Text
Peer Reviewed
See detailQuantitative Breuer-Major theorems
Nourdin, Ivan UL; Peccati, Giovanni UL; Podolskij, Mark

in Stochastic Processes & Their Applications (2011), 121(4), 793--812

Detailed reference viewed: 82 (2 UL)
Full Text
Peer Reviewed
See detailWeak approximation of a fractional SDE
Bardina, Xavier; Nourdin, Ivan UL; Rovira, Carlos et al

in Stochastic Processes & Their Applications (2010), 120

Detailed reference viewed: 48 (3 UL)
Full Text
Peer Reviewed
See detailAlmost sure central limit theorems on the Wiener space
Bercu, Bernard; Nourdin, Ivan UL; Taqqu, Murad

in Stochastic Processes & Their Applications (2010), 120

Detailed reference viewed: 48 (2 UL)
Full Text
Peer Reviewed
See detailGradient estimates and Harnack inequalities on non-compact Riemannian manifolds
Arnaudon, Marc; Thalmaier, Anton UL; Wang, Feng-Yu

in Stochastic Processes & Their Applications (2009), 119(10), 3653-3670

Detailed reference viewed: 160 (18 UL)
Peer Reviewed
See detailHigh-frequency asymptotics for subordinated stationary fields on an abelian compact group
Marinucci, Domenico; Peccati, Giovanni UL

in Stochastic Processes & Their Applications (2008), 118(4), 585--613

Detailed reference viewed: 57 (0 UL)
Full Text
Peer Reviewed
See detailGradient estimates for positive harmonic functions by stochastic analysis
Arnaudon, Marc; Driver, Bruce K.; Thalmaier, Anton UL

in Stochastic Processes & Their Applications (2007), 117(2), 202-220

Detailed reference viewed: 163 (18 UL)
Peer Reviewed
See detailOn quadratic functionals of the Brownian sheet and related processes
Deheuvels, Paul; Peccati, Giovanni UL; Yor, Marc

in Stochastic Processes & Their Applications (2006), 116(3), 493--538

Detailed reference viewed: 68 (2 UL)
Peer Reviewed
See detailAnticipative stochastic integration based on time-space chaos
Peccati, Giovanni UL

in Stochastic Processes & Their Applications (2004), 112(2), 331--355

Detailed reference viewed: 53 (0 UL)